MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1684/epd.2010.0305

Медицинская библиотека · Epileptic disorders : international epilepsy journal with videotape · 2010

Levetiracetam-induced seizure aggravation associated with continuous spikes and waves during slow sleep in children with refractory epilepsies.

Caraballo Roberto H, Cersósimo Ricardo, De los Santos Cecilia

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We present a patient with cryptogenic focal epilepsy and another with Dravet syndrome, who experienced seizure aggravation and negative myoclonus, associated with continuous spikes and waves during slow sleep, induced by levetiracetam. For both patients levetiracetam was discontinued, and there was significant improvement of this particular electroclinical picture.

Для цитирования: Caraballo Roberto H, Cersósimo Ricardo, De los Santos Cecilia. Levetiracetam-induced seizure aggravation associated with continuous spikes and waves during slow sleep in children with refractory epilepsies.. Epileptic disorders : international epilepsy journal with videotape. 2010. DOI: 10.1684/epd.2010.0305.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.